# SDR JJBA20200930023

- Difficulty date: September 30, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 43,625 hours, 27,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT REAR FUSE 2, AROUND RIVET, ON FR 79 AND BETWEEN STR 5R-6R.  ON RT REAR FUSE 2, ON FR 79 AND BETWEEN STR 5R-6R, PAINT STRIPPED FOR INVESTIGATION.  RIVET AND SKIN DAMAGE REMOVED ON RT REAR FUSE 2 ON FR 79 BETWEEN STR 5-6R.  FASTENER DIAMTETER 0.161 SKIN REWORK DIAMETER 0.438.  CRACK ON RT REAR FUSE 2 SKIN AT FR 79 BETWEEN STR 5-6R REPAINTED.  AT FRAME 79 AND BETWEEN STR 5R AND 5-6R METAL REPROTECTED.
